Blank Cover Image

Journal of the Faculty of Science, the University of Tokyo. Sect. 1 A, Mathematics = 東京大学理学部紀要. 第1類A, 数学

フォーマット:
雑誌
責任表示:
東京大学理学部
言語:
英語; フランス語; ドイツ語
出版情報:
Tokyo : University of Tokyo, 1970-1993
形態:
v. ; 26 cm
著者名:
東京大学理学部 <DA0253714X>  
巻次(年次):
Vol. 17, no. 1 & 2 (Nov. 1970)-v. 40 (1993)
継続前誌:
Journal of the Faculty of Science, University of Tokyo. Sect. 1, Mathematics, astronomy, physics, chemistry / The Faculty of Science, University of Tokyo <AA00697945>
継続後誌:
Journal of mathematical sciences, the University of Tokyo / edited by Department of Mathematical Sciences, the University of Tokyo <AA11021653>
書誌ID:
AA00697967
ISSN:
00408980  CiNii Articles  Webcat Plus  JAIRO
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

東京大学理学部

The Faculty of Science, University of Tokyo

東京大学理学部

The Faculty of Science, University of Tokyo

東京大学理学部数学教室, 東京大学大学院数理科学研究科

Department of Mathematical Sciences, the University of Tokyo

東京大学理学部

The Faculty of Science, University of Tokyo

京都大学理学部

College of Science, University of Kyoto

熊本大学理学部

Faculty of Science, Kumamoto University

東京大学文学部

Faculty of Letters, the University of Tokyo